# SDR UIEA2023082900813

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 122342
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT BATTERY PACK CAPACITY TEST, FOUND M5170 BATTERY FUNCTION FAIL( 1) IAW AMM 33-51-04-902-001-001 REV 108 R/R EMERGENCY LIGHT BATTERY PACK (M5170). 2) IAW AMM 33-51-04-902-001-001 REV 108 PERFORMED EMERGENCY LIGHT BATTERY INSTALLATION TEST AND THE RESULT WAS GOOD )
